# SDR SWIA202265544

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 34,328 hours, 21,340 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT FADEC CAUTION ON DEPARTURE. PERFORMED QRH. ENG IND NORMAL AT IDLE.    (FLIGHT 5721 - FILED CLOSED)      PLEASE REFERENCE AML 898483 FOR REMOVAL AND INSTALLATION OF THE LEFT FADEC AND  PLEASE REFERENCE AML 898484 FOR THE OPS CHECK OF THE LEFT FADEC.  / PERFORMED 4 ENGINE RUN'S ON THE LEFT ENGINE IN ACCORDANCE WITH THE CRJ 700 AMM 71-00-00, OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED.
